MathSciNet Relay Station
MathSciNet bibliographic data
MR193071 (33 #1292) 10.23 (14.51)
Shimura, Goro On Dirichlet series and abelian varieties attached to automorphic forms. Ann. of Math. (2) 76 1962 237–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement